# SDR ABXA030425

- Difficulty date: October 26, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,106 hours, 25,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BILGE AREA HAD CRACK ON FRAME FS 240, LONG 34 RIGHT - LONG 35 RIGHT.  CUT OUT DAMAGE AND FABRICATED REPAIR ANGLE AND FILLER IAW DC-8 SRM STD5310-02.  ALODINED AND PRIMED ANGLE AND FILLER IAW DC-8 SRM 51-1-8.  INSTALLED DOUBLER AND FILLER IAW DC-8 SRM 51-1-20D.  ALL WORK COMPLIED WITH IAW ABX REA D853-48062MR.
